# SDR 2002F00934

- Difficulty date: October 1, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N95D
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449060
- Engine: Cont LTSIO360RB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Flange
- Condition: Failed
- Location: Manifold Tube
- Component: Manifold Tube
- Component part number: 649262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACHMENT FLANGE OF THE INDUCTION MANIFOLD (NR2 CYLINDER) FAILED CAUSING ROUGH RUNNING OF THE ENGINE.
